Injectivity Sets for Spherical Means on the Heisenberg Group.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 363-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
spherical means, Heisenberg group, twisted spherical means, Laguerre functions, hypergeometric functions, Radon transform
@article{JFAA_1999__5_4_59612,
author = {Mark L. Agranovsky and Rama Rawat},
title = {Injectivity {Sets} for {Spherical} {Means} on the {Heisenberg} {Group.}},
journal = {The journal of Fourier analysis and applications},
pages = {363--372},
year = {1999},
volume = {5},
number = {4},
zbl = {0931.43007},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59612/}
}
TY - JOUR AU - Mark L. Agranovsky AU - Rama Rawat TI - Injectivity Sets for Spherical Means on the Heisenberg Group. JO - The journal of Fourier analysis and applications PY - 1999 SP - 363 EP - 372 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59612/ ID - JFAA_1999__5_4_59612 ER -
Mark L. Agranovsky; Rama Rawat. Injectivity Sets for Spherical Means on the Heisenberg Group.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 363-372. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59612/